# SDR ASAA2018031423886

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,013 hours, 12,877 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND MAINTENANCE MESSAGE 73-11271, NR 1 ENGINE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE, SHORT TIME FAULT.  ACFT GROUNDED.    PERFORMED TASK CARD 78273000. NO FAULTS FOUND AND NO MAINTENANCE HISTORY FOUND WITHIN THE PAST 30 DAYS.  ACFT RELEASED.
